arrow
Volume 23, Number 5
Previous Issue Next Issue

Hou-De Han & Dong-Sheng Yin

J. Comp. Math., 23 (2005), pp. 449-462.

Preview Full PDF 1750 19930 Abstract

Gai-Di Li & Ya-Xiang Yuan

J. Comp. Math., 23 (2005), pp. 463-478.

Preview Full PDF 1826 20029 Abstract

Ling Guo & Huan-Zhen Chen

J. Comp. Math., 23 (2005), pp. 479-490.

Preview Full PDF 1822 20383 Abstract

Qin Ni, Ch. Zillober & K. Schittkowski

J. Comp. Math., 23 (2005), pp. 491-502.

Preview Full PDF 1810 20063 Abstract

Chun-Gang Zhu & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 503-512.

Preview Full PDF 1862 20549 Abstract

Xiao-Xia Guo

J. Comp. Math., 23 (2005), pp. 513-526.

Preview Full PDF 1762 19991 Abstract

Mu-Sheng Wei

J. Comp. Math., 23 (2005), pp. 527-536.

Preview Full PDF 1798 20372 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 23 (2005), pp. 537-560.

Preview Full PDF 1768 20149 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard